MAUDE Adverse Event Report: AMO Puerto Rico Mfg. Inc. TECNIS IOL; Lens, Intraocular, Toric Optics

AMO Puerto Rico Mfg. Inc. TECNIS IOL; Lens, Intraocular, Toric Optics
Model Number DIU300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 06/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a monofocal toric intraocular lens (iol) was explanted from a patient's left eye since the patient experienced a significant change in corneal astigmatism from preoperative status, resulting in diplopia.The patient's best spectacle-corrected visual acuity improved from 20/60 preoperatively to 20/20 postoperatively.The issue did not affect patient's daily activities.No vitrectomy or incision enlargement required, the patient did not seek medical attention and no medication outside of standard of care was prescribed.The replacement lens implanted was the same model and diopter but different cylinder (diu150, 19.5d).The patient is temporarily impaired.Direction for use were followed.The lens involved is not available for return.No additional information was provided.
 
Additional Manufacturer Narrative
Section a4: weight: unknown, information was asked but not provided.Device evaluation: product evaluation was not performed because the product has not been received.The complaint issue reported could not be confirmed.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search of complaints related to this production order (po) was performed.The search revealed one additional complaint folder was received for this po.However, complaint issues reported are not related.Therefore, no further actions are required.Conclusion: based on the investigation, no malfunction or product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.This report was impacted by emdr scheduled maintenance occurring july 22-27, 2026.

Brand Name
TECNIS IOL
Common Device Name
Lens, Intraocular, Toric Optics
Manufacturer (Section D)
AMO Puerto Rico Mfg. Inc.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
+1(714)247-8552
MDR Report Key50025575
Report Number3012236936-2026-000222
Device Sequence Number16087191
Product Code MJP
UDI-Device Identifier05050474747715
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDIU300
Device Catalogue NumberDIU300U195
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale
Patient RaceBlack Or African American